# SDR 96UAL900830

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1844U
- Make and model: Doug DC-10-10
- Aircraft serial: 48260
- Engine: Ge CF66D
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Part number: ABM7012505
- Condition: Failed
- Location: Nr 3 Ac System
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED TO HNL WHEN UNABLE TO MAINTAIN CABIN PRESSURE.  CHANGED PLANES.  *S/D*  A DUCT SUPPORT ROD FAILED WHICH CAUSED DUCT MISALIGNMENT AND SUBSEQUENT AIR LOSS.  THEN THE BULKHEAD CONDITIONED AIR CHECK VALVE FAILED.  THEREFORE, CABIN PRESSURE COULD NOT BE MAINTAINED.  THE SUPPORT ROD WAS REPAIRED AND THE CHECK VALVE WAS REPLACED.
